# SDR SWAA002704

- Difficulty date: December 20, 2000
- Submitted: December 28, 2000
- Operation: Air carrier
- Aircraft: N130SW
- Make and model: Boeing 737-2T4
- Aircraft serial: 22699
- Aircraft time: 57,255 hours, 60,694 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Solenoid
- Part number: A42006028305
- Condition: Failed
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIR TURNBACK, AFTER TAKE-OFF MLG WOULD NOT GO UP DUE TO AIR GROUND SAFETY SENSOR AND LATCH FAILURE. R&R LANDING GEAR LEVER LATCH SOLENOID, ADJUSTED CONTROL CABLE PER MM.
